MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SLF TAPPING ROOF PILE SCRW25MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US SLF TAPPING ROOF PILE SCRW25MM; BONE SCREWS AND PINS : SCREWS
Model Number 1011-40-025
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient broke the protrusio cage and a few screws implanted back in 2019.Surgeon removed all cage and screws along with a cemented cup and replaced with a pinnacle revision cup and used dual mobility to help patient with stability.No surgical delay.Doi:(b)(6) 2019, dor: (b)(6) 2021, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Device history review: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
SLF TAPPING ROOF PILE SCRW25MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11436238
Report Number1818910-2021-04586
Device Sequence Number17162812
Product Code JDJ
UDI-Device Identifier10603295000433
UDI-Public10603295000433
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K962007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1011-40-025
Device Catalogue Number101140025
Device Lot NumberJ30C31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +5 BR; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX30MM; PROSTALAC ACET CUP 42X32; PROTRUSIO CAGE 52OD X 49ID L; SLF TAPPING ROOF PILE SCRW15MM; SLF TAPPING ROOF PILE SCRW20MM; SLF TAPPING ROOF PILE SCRW35MM; UNKNOWN BONE CEMENT; ARTICUL/EZE BALL 32 +5 BR; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX30MM; PROSTALAC ACET CUP 42X32; PROTRUSIO CAGE 52OD X 49ID L; SLF TAPPING ROOF PILE SCRW15MM; SLF TAPPING ROOF PILE SCRW20MM; SLF TAPPING ROOF PILE SCRW35MM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR